Paresthesia from cutaneous exposure to a synthetic pyrethroid insecticide.

@article{Knox1984ParesthesiaFC,
  title={Paresthesia from cutaneous exposure to a synthetic pyrethroid insecticide.},
  author={John Knox and Stephen B. Tucker and Stephen A. Flannigan},
  journal={Archives of dermatology},
  year={1984},
  volume={120 6},
  pages={744-6}
}
Occupational exposure to fenvalerate, a synthetic pyrethroid insecticide, has been reported to cause paresthesia. An assay was devised in our laboratory for subjective grading of the sensation produced by the topical application of this compound. The present double-blind study compared human discrimination of topically applied technical fenvalerate, the heavy-ends fraction of fenvalerate, and ethyl alcohol (vehicle). Both forms of fenvalerate showed a statistically significant increase in… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 11 extracted citations

Similar Papers

Loading similar papers…